MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT LG SIZE 3 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG RT LG SIZE 3 PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This is combined initial and final mdr.D10: item# 154927; lot# 1695918; oxford ph3 cementless fem sz l.Item# 166577; lot# 1446606; oxf uni cmntls tib sz d rm.G2- australia.Visual examination of the provided pictures identified evidence of heavy wear and discolouration on the spherical bearing face with half of the bearing missing.A review of the device manufacturing records could not be performed due to missing lot number.Review of the complaint history identified additional similar complaints for the reported item.However, due to the lack of the lot number, an additional lot search could not be performed.Medical records were provided and reviewed by a hcp.The review identified that revision hemiarthroplasty of the right knee was required due to wear of the bearing component.No operative record provided for revision.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent revision surgery due to poly wear.The poly was exchanged.Approximately 14 years and 3 months post-implantation.Attempts have been made and all additional information received has been included in this report.

Brand Name
OXF ANAT BRG RT LG SIZE 3 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19825206
Report Number3002806535-2024-00271
Device Sequence Number8891434
Product Code NRA
UDI-Device Identifier05019279786282
UDI-Public(01)05019279786282
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number159582
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale